# SDR IPXA2023100926600

- Difficulty date: September 30, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 23,302 hours, 13,837 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: A5547173400000
- Part serial: TS2147
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MAJOR REPAIR* FAULT: 554007-01-1-326/ RH RUDDER SKIN HAS WATER INGRESSION AT TE FASTENER LOCATION 3RD FROM THE TOP CIRCLED IN RED. ALL WORK ACCOMPLISHED PER RCD 298944. PER A300-6-- SRM 55-41-12-201 PARA 23 FIG 223A.  SRI 55-41-2-006-00 FOR FUTURE INSPECTIONS. REVIEWED
